Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Taking primolut n, metformin to regulate periods. How long after stopping primolut will i get my periods?

Hi I have pcos and was taking primolut n to regulate periods. I also used metformin.

My period started regulating so I laid off the primolut and stopped takin the metformin as well. This was since July and I haven't seen my period as yet. (Not sexually active)

how long after stopping primolut would I get my period. Or is there cause of concern?

I have been trying to ease up my stress at home and I'm about 35-40lbs overweight. Started packing the pounds just like that. No bad diet.
Asked On : Wed, 16 Oct 2013
Answers:  1 Views:  429
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
OBGYN 's  Response
Mar 2013
Hello
Thanks for your query.
Normally metformin should be continued for patients with PCOS, as it regulates symptoms.
Also, after taking Primolut, generally you get a period within 2 - 3 days of stopping the drug, as withdrawal effect from the hormone.
Maximum 7 days after stopping the drug.
Weight loss is a must.
Even 5 % weight loss regulates the cycles.
All the best.
Answered: Sun, 20 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor